Effective descent morphisms of regular epimorphisms

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let A be a regular category with pushouts of regular epimorphisms by regular epimorphisms and Reg(A) the category of regular epimorphisms in A. We prove that every regular epimorphism in Reg(A) is an effective descent morphism if, and only if, Reg(A) is a regular category. Then, moreover, every regular epimorphism in A is an effective descent morphism. This is the case, for instance, when A is either exact Goursat, or ideal determined, or is a category of topological Mal'tsev algebras, or is the category of n-fold regular epimorphisms in any of the three previous cases, for any n.
Original languageEnglish
Pages (from-to)1896-1904
Number of pages9
JournalJ. Pure Appl. Algebra
Volume216
Publication statusPublished - 2012

Keywords

  • effective descent morphism
  • regular category
  • regular epimorphism

Fingerprint Dive into the research topics of 'Effective descent morphisms of regular epimorphisms'. Together they form a unique fingerprint.

Cite this